# SDR DXTA2009081403758

- Difficulty date: August 13, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 2,493 hours, 1,957 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Chattering
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

BRAKES CHATTER AND PLANE SUTTER WHEN APPLYING THE RT BRAKE DURING TAXI AND LANDING, REPLICATED ON BOTH SETS OF BRAKE PEDALS.  T/S SYS TO DEFECTIVE ANTISKID VALVE, ANTI-SKID PUMP AND BRAKE METERING VALVE. REMOVED AND REPLACED ALL UNITS. BLED SYSTEM. OPS AND LEAK CK GOOD. TAXIED ACFT OPS CHECK GOOD IAW MM CHAP 32-44-00.
